# SDR ECI10517

- Difficulty date: February 21, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N919CT
- Make and model: Gulstm GIV
- Aircraft serial: 1051
- Aircraft time: 9,941 hours, 3,804 cycles
- Engine: Rroyce TAY6108
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1159SCC21215
- Part serial: 12915
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 673 hours, 249 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TEST FLIGHT, FLAPS RETRACTED WITH LOUD NOISE AND CAME OUT OF ASYMMETRY.  REMOVED AND REPLACED LT OB ACTUATOR.
